`a`
Table of Contents:
Author(s): Oliver Jenkinson
(243.7K)
Pages : 1 - 12
Title:

Optimization and majorization of invariant measures

(115.3K)
Author(s): Alexander Nabutovsky and Regina Rotman
(141.2K)
Pages : 13 - 20
Title:

Lengths of geodesics between two points on a Riemannian manifold

(89.5K)
Author(s): Mathieu Dutour Sikiric, Achill Schurmann and Frank Vallentin
(226.0K)
Pages : 21 - 32
Title:

Classification of eight-dimensional perfect forms

(90.1K)
Author(s): John Shareshian and Michelle L. Wachs
(215.1K)
Pages : 33 - 45
Title:

q-Eulerian polynomials: Excedance number and major index

(83.6K)
Author(s): Bo Su and Martin Burger
(165.7K)
Pages : 46 - 52
Title:

Global weak solutions of non-isothermal front propagation problem

(77.8K)
Author(s): Ravi Vakil and Aleksey Zinger
(142.1K)
Pages : 53 - 59
Title:

A natural smooth compactification of the space of elliptic curves in projective space

(72.2K)
Author(s): Sarah Day; William D. Kalies; Konstantin Mischaikow and Thomas Wanner
(403.8K)
Pages : 60 - 73
Title:

Probabilistic and numerical validation of homology computations for nodal domains

(70.1K)
Author(s): Daniel Guan
(146.4K)
Pages : 74 - 81
Title:

Modification and the cohomology groups of compact solvmanifolds

(74.7K)